cdc-coteauxdegaronne
» » Global Structural Stability of Flows on Open Surfaces (Memoirs of the American Mathematical Society)
eBook Global Structural Stability of Flows on Open Surfaces (Memoirs of the American Mathematical Society) ePub

eBook Global Structural Stability of Flows on Open Surfaces (Memoirs of the American Mathematical Society) ePub

by Janina Kotus

  • ISBN: 0821822616
  • Category: Science and Mathematics
  • Subcategory: Other
  • Author: Janina Kotus
  • Language: English
  • Publisher: Amer Mathematical Society; 1st edition (May 1, 1982)
  • Pages: 109
  • ePub book: 1850 kb
  • Fb2 book: 1673 kb
  • Other: lrf mbr lrf docx
  • Rating: 4.5
  • Votes: 613

Description

Author(s) (Product display): Janina Kotus; Michal Krych; Zbigniew Nitecki. Book Series Name: Memoirs of the American Mathematical Society.

Global Structural Stability of Flows on Open Surfaces. Base Product Code Keyword List: memo; MEMO; memo/37; MEMO/37; memo-37; MEMO-37; memo/37/261; MEMO/37/261; memo-37-261; MEMO-37-261. Online Product Code: MEMO/37/261. Title (HTML): Global Structural Stability of Flows on Open Surfaces. Author(s) (Product display): Janina Kotus; Michal Krych; Zbigniew Nitecki. Affiliation(s) (HTML): Book Series Name: Memoirs of the American Mathematical Society. Publication Month and Year: 2013-03-17.

2. S t a b i l i t y. 3. Surfaces.

Global structura l s t a b i l i t y of flows on open surfaces. Memoirs of th e American Mathematical Society, ISSN 0065-9266 ; no. 261) Includes bibliographica l references and index. 1. D i f f e r e n t i a t e dynamical systems. 2. I. Krych, Micha£, 19WJ-. I I. Nitecki, Zbigniew.

Start by marking Global Structural Stability of Flows on Open Surfaces (Memoirs of the American Mathematical Society) as Want to Read: Want to Read savin. ant to Read. Published May 31st 1982 by Amer Mathematical Society (first published May 1982). Global Structural Stability of Flows on Open Surfaces (Memoirs of the American Mathematical Society). 0821822616 (ISBN13: 9780821822616). Janina Kotus, Michał Krych and Zbigniew Nitecki

Global structural stability of flows on open surfaces. Janina Kotus, Michał Krych and Zbigniew Nitecki. Statement of results. Examples and discussion of results. The structure of well-behaved flows. 4. Perturbation lemmas. 5. Proof of Theorem A. 6. Transverse sections to planar flows. 7. Generic properties of flows in the plane.

Publisher: American Mathematical Society. Journal description Manuscripts accepted for publication are similar in nature to those published in Transactions of the American. Further, they must be well-written and of interest to a substantial number of mathematicians.

The oscillating trajectories and saddles at infinity of vector fields on open surfaces, {sc Demonstratio Mathematica} 23, 1990, 241-251. Baker and Y. L"u}) Iterates of meromorphic functions I, {sc Ergodic Theory and Dynamical Systems} 11, 1991, 241-248.

Kotus, M. Krych and Z. Nitecki, Global structural stability of flows on open surfaces, Memoirs Amer. Shafer, Structural stability and generic properties of planar polynomial vector fields, Rev. Mat. Hisp. Peixoto, Structural stability on two-dimensional manifolds, Topology 1 (1962), pp. 101–120. 3 (1987), pp. 337–355. Shafer, Structure and stability of gradient polynomial vector fields, J. London Math. Soc. 41 (1990), pp. 109–121.

In this paper we prove that gradient-like flows on a closed surface are . Differentiable dynamical systems, Bulletin of the American Mathematical Society 73, N., 747-817.

In this paper we prove that gradient-like flows on a closed surface are topologically conjugate iff they are topologically equivalent. Let us recall that two flows ff and f" on surface S are called topologically equivalent if there exists a homeomorphism h: S ^ S mapping trajectories of one flow into trajectories of another preserving directions of moving.

Memoirs of the American Mathematical Society. Memoirs of the American Mathematical Society is a mathematical journal published in six volumes per year, totalling approximately 33 individually bound numbers, by the American Mathematical Society. Usually, a bound number consists of a single paper, .

Notices of the American Mathematical Society is the membership journal of the American Mathematical Society (AMS), published monthly except for the combined June/July issue. The first volume appeared in 1953. The cover regularly features mathematical visualizations.

May 1982. first edition. Memoirs of the american Mathematical society volume 37, number 261. sm4to wraps. 108p. Fine